American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E16) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Alexander Berkovich and Hamza Yesilyurt. On Rogers--Ramanujan functions, binary quadratic forms and eta-quotients. Proc. Amer. Math. Soc. 142 (2014) 777-793.
Abstract, references, and article information   
View Article: PDF

[2] Michael Dewar and M. Ram Murty. A derivation of the Hardy-Ramanujan formula from an arithmetic formula. Proc. Amer. Math. Soc. 141 (2013) 1903-1911.
Abstract, references, and article information   
View Article: PDF

[3] A. G. Earnest and Robert W. Fitzgerald. Represented value sets for integral binary quadratic forms and lattices. Proc. Amer. Math. Soc. 135 (2007) 3765-3770. MR 2341925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Irving Kaplansky. The forms $x+32y^2$ and $x+64y^2$. Proc. Amer. Math. Soc. 131 (2003) 2299-2300. MR 1963780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kenneth Hardy, Pierre Kaplan and Kenneth S. Williams. The representation of a pair of integers by a pair of positive-definite binary quadratic forms . Proc. Amer. Math. Soc. 105 (1989) 847-855. MR 960644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1